≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Belladonna: $3.99Boiron 33 Remedy Homeopathy Family Kit 30C: $210.00WHP 50 200C Remedies Kit: $174.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Delayed reaction with Belladonna

Per the advice of our homeopathic doctor we began my 9 year old son who has autism, adhd and issue with irritably on Belladonna 6C. No changes the day of dosing or the day after. But day 3 we are seeing an increase in his behaviors that we are trying to address. Has anyone experienced a delayed reaction such as this?
 
  jbh8182 on 2018-07-23
This is just a forum. Assume posts are not from medical professionals.
It's common to have reaction after a few days. Deep action remedies have produced reaction after a couple of months.
 
maheeru 2 years ago
Would you recommend taking some days off? Or continuing with the daily dose?
 
jbh8182 2 years ago
The rule is when there is aggravation(old things returning or increasing)
One stops the remedy. One waits to see what happens and then to see if improvement follows. Dosing is based on reactions,
Which are unique to each person.

Remedies when correct match symptoms. They work
Because the human body will not accept two similar states. The body reacts by increasing life force to rid itself of the highly diluted remedy and at same time this targets the real underlying state to release that.
The life force is doing the work because it has been stimulated by the remedy. So when there is old things showing up( aggravation) the life force has already been stimulated- that is why you stop dosing and wait
To see improvement and how long improvement lasts before dosing again. Otherwise by more dosing you are overstimulating the life force
And the normal route of improvement is stopped.
[Edited by simone717 on 2018-07-24 14:27:53]
 
simone717 2 years ago
Aggravations can sometimes be waited out. On other occasions a new remedy will be needed to control the reaction---it could be an anti dote.

If aggravations give way to betterment esp. with main complaints, then remedy is right, so even though a break would be desirable, still the medicine can be continued in a gentle manner. Increasing the time interval to repeat, moving to a lower potency, giving doses in water, or using sniffing all part of delivering dose in gentle manner.
 
maheeru 2 years ago
Wow!! Thank you both for the extremely helpful info!! Like I said day 3 was an explosion of the behaviors we were trying to address. We gave the 6c only one dose. Nothing noted the first or second day. Day 3 was rough. But today is four days since giving the dose and he is very calm, happy and agreeable. Would you advise dosing again tomorrow? I hate to rock the boat because he’s having such a great day.
 
jbh8182 2 years ago
Do not repeat by tomorrow. See how many days this improvement holds. Then when you see effects are receding or there is no more improvement, you can repeat. That could be like weekly once or twice.

If you are doing dry dose this wait and watch and redose is the way to go.
 
maheeru 2 years ago
Thank you! Yes we are using a dry dose. We will wait and see how long this holds. I’m very happy with the current results. Thank you so much for the guidance.
 
jbh8182 2 years ago
Update. It seems after dosing we see aggravation and then around day 3 slight improvement and then begin to lose the improvement around day 4. Then we redose and the same occurs. I gave his last dose 4 days ago and today is a really rough day. We haven’t seen any improvements and the behaviors are worse than ever. Even seeing him add to the behaviors in ways he never has. For example he really only wants to do his preferred tasks all day long. Anything that deviates from that upsets him. Typically he yells and cries. But today he hit me and that’s not something he does. I’m wondering how long to stick with this before deeming it incorrect.
[Edited by jbh8182 on 2018-08-03 19:32:46]
 
jbh8182 2 years ago
In normal conditions two or three doses followed by unpredictable results(mostly negative with little of positive) can be taken as a negative for the medicine. In autism related disorders the treatment will be a bit non-linear, there would be ups and downs during the treatment. Only with close watch and experience can one decide if the remedy is not compatible otherwise one would leave a remedy too soon.

Bell. has this hitting trait. So it could be proving.

If the hitting continues and does not subside, then Hyos., may be a good choice.
 
maheeru 2 years ago
Thanks for the response! We are giving him a few days to see how things pan out. What exactly is “proving”?
 
jbh8182 2 years ago
Hi, google materia medica of .....
And read all the symptoms listed that a remedy
Has.

Homeopathic remedies are given to a group of
“Well” people and then they list all the symptoms a remedy caused.
The symptoms that were most common are listed in the materia medica.

When a person gets “new” things they never had, and those
Same things are listed in materia medica, that is called proving
The remedy. Sometimes that indicates the person had too high a potency or too many doses and the “new” things wear off,
And person feels better or has aggravation of old things and then feels better. Sometimes the remedy is just wrong and the new things wear off and there is no improvement or aggravation.

For example: a parent on here gave drosera to their child for cough.
The child improved right away. But, on the bottle,(NEVER) follow directions on a bottle - the bottle said give 3 pills every 6 hours.
So they gave a second dose . The child got the cough back in minutes
And then got some other new symptoms(proving) I told them it would wear off- it took another 6 hours to wear off and child was improving again.
 
simone717 2 years ago
Proving is developing a new symptom that was not part of the patient's symptomatology earlier but is part of the medicine's symptomatalogy.

Autism cases are difficult and one needs to persist with a homeopath. Switching h'paths too soon more often than not has produced bad results. Not getting results soon enough is not a reason to switch homeopath, but do switch if the h'path is not following basic rules of homeopathy or is not open about strategies or future roadmap.
 
maheeru 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.